A 25-year-old male asked:
I used selsun blue two months ago and it irritated my entire body now my skin has become itchy, sometimes red and doesn't seem to retain moisture. why?
1 doctor answer • 1 doctor weighed in
Plastic Surgery 35 years experience
Selsun Blue: Effects should not be lingering 2 months after its use. If you have some skin issues that are truly symptomatic and not simply some subjective 'feeling', you should see your local dematologist.
Created for people with ongoing healthcare needs but benefits everyone.
4.5k viewsAnswered >2 years ago
Last updated Feb 2, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.